CSpace
非线性约束条件下一个超线性收敛的可行方法
吴方; 高自友
1997
Source Publication数学学报
ISSN0583-1431
Volume040Issue:006Pages:895
Abstract在本文中,我们对非线性不等式约束条件下的非线性等优化问题给出了一个新的SQP类可行方法,此算法不但结构简单,易于计算,并且在适当的假设条件下,我们证明了算法具有全局收敛性及超线性收敛性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49029
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
吴方,高自友. 非线性约束条件下一个超线性收敛的可行方法[J]. 数学学报,1997,040(006):895.
APA 吴方,&高自友.(1997).非线性约束条件下一个超线性收敛的可行方法.数学学报,040(006),895.
MLA 吴方,et al."非线性约束条件下一个超线性收敛的可行方法".数学学报 040.006(1997):895.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴方]'s Articles
[高自友]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴方]'s Articles
[高自友]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴方]'s Articles
[高自友]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.